# SDR ASMF2016072600002

- Difficulty date: May 10, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- Aircraft time: 2,007 hours, 285 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20599100
- Part serial: 2862C20599
- Condition: Failed
- Location: Nr 7
- Part time: 2,007 hours, 285 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING PUSH BACK, THE MESSAGE IN EICAS AND STATUS AUTO BRAKE SYSTEM FAIL AND AUTO BRAKE / BRAKE NUMBER 7. MAINTENANCE PERSONNEL PERFORMED FIM DMC-B787-A-32-40-F1-U7A-421A-A PROCEDURE, NO CONFIRMING FAILURE AND THE MESSAGE OF AUTO BRAKE DISAPPEAR. THE BRAKE NUMBER 7 WAS DEFERRED IAW MEL 32-45-01 CAT. C. AT MEX, THE BRAKE NUMBER 7 WAS REPLACED IAW DMC-B787-A-32-45-07-00A-520A-A, TESTED CORRECT AND THE REPORT WAS CLOSED.
